Tornadoes · United States · Arkansas · 2025

EF2 tornado, Cale to Bluff City, Arkansas, March 14, 2025

From Cale to Bluff City, this EF2 tornado ran 14.6 miles across Nevada and Ouachita counties on March 14, 2025, touching down at 10:55 PM CDT and reaching 1,263 yards wide. It killed nobody, and did $250,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mphthis tornado

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF2
Date
March 14, 2025
Touchdown
10:55 PM CDT (03:55 UTC)
Lifted
11:11 PM CDT (04:11 UTC)
On the ground
16 minutes
Path length
14.6 miles (23.4 km)
Path width
1,263 yards (1155 m)
Deaths
0
Injuries
0
Property damage
$250,000
Counties
Nevada and Ouachita counties
Touchdown point
33.620, -93.325
Lift-off point
33.689, -93.088
Record number
2503142155-01

The damage survey

36 damage points were recorded along this path by NWS LZK and NWS SHV, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EFU. The highest wind the damage implies is 115 mph.

  • Planet satellite imagery NDVI analysis reveals the tornado track stretches back to this point for the Nevada County EF2 where a corridor of tree damage becomes apparent. Point entered via the NWS GIS Mutual Aid Team.
  • Planet satellite imagery NDVI analysis reveals the tornado track moved across this area for the Nevada County EF2 where a corridor of tree damage is very apparent on NDVI and true color imagery. Point entered via the NWS GIS Mutual Aid Team.
  • Planet satellite imagery NDVI analysis reveals the tornado track moved across this area for the Nevada County EF2 where a corridor of tree damage is very apparent on NDVI and true color imagery.
  • Planet satellite imagery NDVI analysis reveals the tornado track ended at this location for the Nevada County EF2 where a corridor of tree damage is ends on NDVI and true color imagery at the lakes edge. Point entered via the NWS GIS Mutual Aid Team.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

Robust thunderstorm development began late in the evening on March 14th along a dryline from the Hot Springs region southward toward Texarkana. Upper air analysis suggested that low to mid-level winds were not quite as strong as compared to areas in Northern Arkansas. However, a strengthening low-level jet sampled by the KLZK (North Little Rock, Arkansas) and KSHV (Shreveport, Louisiana) radars both supported 0-1 km storm relative helicity (SRH) on the order of 200-300 m2/s2. Increasing low-level surface moisture and mixed layer CAPE were supportive of a more tornadic environment downstream of the developing convection. Discrete to semi-discrete supercells migrated into this air mass with damaging wind gusts and tornadoes eventually being reported across parts of Southwest Arkansas late into the evening hours.

An EF2 tornado with estimated maximum winds near 115 mph touched down late in the evening on March 14th, 2025, along County Road 2434 near the intersection with Highway 200 where damage to vegetation was noted, mainly in the form of large branches broken and a few uprooted trees. The tornado then continued northeast, causing more damage around the intersection of County Road 432 and County Road 45. Here, major loss of roof panels was noted on several small barns and outbuildings. The tornado then continued to track a few miles northeast, passing near Dills Mills and surrounding forested land before strengthening and passing along Highway 299, north of its intersection with County Road 47. This stretch of highway, between County Road 47 and County Road 423, featured extensive damage to trees, with numerous trees snapped and uprooted, some of which fell onto several homes. The tornado reached its peak intensity in this area, with winds speeds of around 115 mph. The tornado continued east/northeast across County Road 424 where more tree damage was found. The tornado's track would then end at White Oak Lake State Park where additional tree damage was found, causing all hiking trails in the park to be temporarily closed. The tornado may have continued briefly over White Oak Lake before lifting as it moved near the Ouachita County line.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The forecast that day

The Storm Prediction Center had this point in a Marginal Risk, with a 0.02 chance of a tornado within 25 miles. The outlook in force was issued at 01:01 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the tornado touched down at Mar 14, 10:26 PM CDT, 29 minutes earlier.

Area forecast discussion, Mar 14, 10:26 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1026 PM CDT Fri Mar 14 2025

...New UPDATE...

.UPDATE...
Issued at 1003 PM CDT Fri Mar 14 2025

Tonight's latest update accounts for the ending of Tornado Watch
#33 and the issuance of Tornado Watch #38 in our hazard grids,
now in effect until 5 AM CDT Saturday morning. Convective
initiation has picked up in intensity in southern Arkansas along
the dry line as it slowly drifts further eastward. This
environment remains conducive for thunderstorms capable of
producing large hail, damaging winds and tornadoes. High-
resolution guidance continues to suggest more widespread
convection developing upstream from southeast Texas heading into
Deep East Texas during the pre-dawn hours. /16/

&&

.SHORT TERM...
(This evening through Saturday Night)
Issued at 224 PM CDT Fri Mar 14 2025

Partly to mostly cloudy skies and warm low to mid 80s. Our dew
points in the lower 60s in E TX with initiation on approach. The
dry line is knocking on the door at Terrel and will spread into
our I-30 corridor with our Wind/Red Flag into the early to mid
evening. There are some cooler upper 70s under the thicker
remaining blanket of clouds. The SPC has updated with a good nudge
back into deep east TX from Natchitoches with the Slight Risk for
the rest of day one. The day two is now upgraded to a High Risk
just to our East with no changes to the Slight or Moderate zones.
Models continue to look at some develop after midnight from deep E
TX/NW LA and SE AR predawn. The GFS develops a weak surface low
of 998mb SE of Shreveport by 9am, and the push eastward begins to
pivot and unfold for the rest of the afternoon. The NAM is
similar and the ECMWF too, both farther north with a surface low
over S AR by noon. The overnight lows will vary with the dry air
intrusion from upper 40s extreme north to muggy mid 60s in the
delta Parishes. The convective weather will progress out of our
area late Saturday as high pressure arrives to make for a nice
quiet Sunday. /24/

&&

.LONG TERM...
(Sunday through next Thursday)
Issued at 224 PM CDT Fri Mar 14 2025

So the 1024mb surface high will drift over our Four-State area
overnight into early Sunday with cooler 40s for a day or two on
lows. The highs will actually be average for Sunday near 70
degrees. The new week will see a warmer trend back toward 80 by
Tuesday and lows in the 50s. However on Wednesday, our next
cold front will pass through with some more showers and a few
isolated thunderstorms with our highs trending back down into the
60s by the end of this long term with a nice 1030mb surface air
mass to put a bow on the Winter season, which btw ends at 4:01 am
on Thursday morning. /24/

&&

.AVIATION...
(00Z TAFS)
Issued at 648 PM CDT Fri Mar 14 2025

Windy conditions will persist at all sites for the at least the
first couple of hours of the period. However, wind speeds should
rapidly diminish to around 10 kts or less before 15/06z. Showers
and thunderstorms remain possible early in the period, mainly
southeast of a line from KJSO to KELD, but convective coverage and
impacts any individual TAF sites are very uncertain. MVFR ceilings
are expected at most locations after 15/06z. Another round of
convection should develop across East Texas just before sunrise
and will spread east and southeast on Saturday, finally exiting to
the east late in the period. Flight conditions should rapidly
improve back into the VFR range from west to east as the showers
and thunderstorms end.

Nuttall

&&

.FIRE WEATHER...
Issued at 224 PM CDT Fri Mar 14 2025

Elevated to critical fire weather danger conditions will begin to
subside this evening as the gusty winds start to decouple.
Scattered showers and thunderstorms will be possible mainly in the
morning before more very dry west Texas air mixes eastward once
again. However, winds will be as gusty with the fresh dry air
arriving Saturday afternoon. /15/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 320 AM CDT Fri Mar 14 2025

Spotter activation may be needed this afternoon and evening for
portions of Deep East Texas, North Louisiana, Southcentral
Arkansas. Spotter activation will be much more likely as early as
Saturday Morning for portions of Deep East Texas, Northern
Louisiana and South Central Arkansas for the redevelopment of
strong to severe thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  78  47  69 /  30  40   0   0
MLU  65  78  50  66 /  40  70  10   0
DEQ  48  75  40  65 /  10  30   0   0
TXK  56  76  44  67 /  20  40   0   0
ELD  57  75  43  66 /  30  50  10   0
TYR  55  75  44  70 /  20  20   0   0
GGG  55  77  45  70 /  30  30   0   0
LFK  59  76  47  71 /  30  20   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...16
LONG TERM....24
AVIATION...09

In the hours before

Special weather statement, Mar 14, 8:53 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
853 PM CDT Fri Mar 14 2025

TXZ149-150-152-150245-
Cherokee TX-Rusk TX-Nacogdoches TX-
853 PM CDT Fri Mar 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NACOGDOCHES...
SOUTHEASTERN CHEROKEE AND SOUTHWESTERN RUSK COUNTIES UNTIL 945 PM
CDT...

At 853 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Maydelle, or 17 miles southwest of Rusk, moving
northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Nacogdoches, Rusk, Alto, Douglass, Sacul, Morrill, Trawick,
  Cushing, Reklaw, Linwood, Lilbert and Looneyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3192 9490 3167 9462 3154 9513 3154 9514
      3155 9515 3156 9514 3159 9517 3157 9521
      3158 9526 3160 9528 3160 9526 3162 9526
      3163 9529 3164 9528 3165 9529 3166 9528
      3167 9529 3168 9528 3170 9531 3171 9531
TIME...MOT...LOC 0152Z 247DEG 40KT 3159 9529

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

15
Special weather statement, Mar 14, 9:33 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
933 PM CDT Fri Mar 14 2025

ARZ060-061-150300-
Nevada AR-Hempstead AR-
933 PM CDT Fri Mar 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HEMPSTEAD AND
NORTHWESTERN NEVADA COUNTIES UNTIL 10 PM CDT...

At 933 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Blevins, or 12 miles north of Prescott, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Mainly rural areas of Northeastern Hempstead and Northwestern
  Nevada Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3397 9363 3396 9362 3396 9359 3395 9354
      3395 9353 3394 9353 3396 9347 3395 9342
      3396 9338 3393 9335 3393 9334 3392 9334
      3392 9333 3391 9332 3390 9330 3381 9351
TIME...MOT...LOC 0232Z 245DEG 28KT 3397 9346

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

13
Special weather statement, Mar 14, 9:43 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Shreveport LA
943 PM CDT Fri Mar 14 2025

ARZ060-061-070-071-150315-
Miller AR-Nevada AR-Hempstead AR-Lafayette AR-
943 PM CDT Fri Mar 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MILLER...SOUTHERN
HEMPSTEAD...NORTH CENTRAL LAFAYETTE AND SOUTHWESTERN NEVADA COUNTIES
UNTIL 1015 PM CDT...

At 943 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Fulton, or 12 miles northeast of Texarkana, moving
northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Texarkana, Hope, Emmet, Perrytown, Rosston, Fulton, Bodcaw,
  Mandeville, Patmos, Oakhaven, Hervey, Sutton, Homan, Laneburg and
  Mount Moriah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3355 9395 3355 9394 3356 9394 3357 9391
      3357 9390 3359 9389 3360 9387 3361 9386
      3360 9383 3361 9382 3362 9384 3362 9386
      3388 9349 3359 9326 3335 9386 3351 9400
TIME...MOT...LOC 0243Z 233DEG 42KT 3352 9383

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

13
Special weather statement, Mar 14, 10:52 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1052 PM CDT Fri Mar 14 2025

ARZ060-061-070>072-150415-
Columbia AR-Lafayette AR-Miller AR-Hempstead AR-Nevada AR-
1052 PM CDT Fri Mar 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN COLUMBIA...CENTRAL
MILLER...SOUTHEASTERN HEMPSTEAD...NORTHEASTERN LAFAYETTE AND
SOUTHWESTERN NEVADA COUNTIES UNTIL 1115 PM CDT...

At 1052 PM CDT, Doppler radar was tracking a strong thunderstorm
over Fouke, or 15 miles southeast of Texarkana, moving east at 30
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Stamps, Lewisville, Fouke, Buckner, Garland, Mount Vernon, Spirit
  Lake, Piney Grove, McKamie and Falcon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3342 9373 3354 9345 3329 9332 3319 9389
      3333 9394
TIME...MOT...LOC 0352Z 253DEG 27KT 3327 9385

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

13

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Shreveport, LA (KSHV), 00:00Z

3.9 hours before the tornado, 140 km from the path. March 15, 2025.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 1631 joules per kilogram, CIN -7, lifted condensation level 1352 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Shreveport, LA at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 140 square meters per square second, 0 to 6 km bulk shear 55 knots.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
1631 J/kg
Mixed-layer CIN
-7 J/kg
Surface CAPE
2766 J/kg
Mixed-layer LCL
1352 m above ground
0-6 km bulk shear
55 kt
0-1 km bulk shear
11 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
1.0
Supercell composite
8.2
0-3 km lapse rate
6.5 K/km

Open this sounding in Storm Lab

Shreveport, LA (KSHV), 12:00Z

8.1 hours after it, 140 km from the path. March 15, 2025.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -6490, lifted condensation level 1697 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Shreveport, LA at 12:00Z on 2025-03-15The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity -136 square meters per square second, 0 to 6 km bulk shear 75 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-6490 J/kg
Surface CAPE
0 J/kg
Mixed-layer LCL
1697 m above ground
0-6 km bulk shear
75 kt
0-1 km bulk shear
11 kt
0-1 km storm-relative helicity
-136 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
3.7 K/km

Open this sounding in Storm Lab

The surface observations

Camden (CDH), 41 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
00:00 UTC

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Shreveport radar (KSHV), 146 km away, was scanning. The volume nearest the touchdown began at 03:53 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

This ground now

The live radar over the trackEvery 2025 tornado in ArkansasEvery tornado in Arkansas since 1950Warnings in force in Arkansas nowThe forecast where you are

The other tornadoes of March 14, 2025

53 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
March 146:40 PM CDTEF1Webster, MO19.8400$275,000
March 147:12 PM CDTEF1Laclede, MO22.3200$320,000
March 147:42 PM CDTEF1Phelps, MO10.2400$25,000
March 147:50 PM CDTEF2Phelps, MO10.35001$2.5 million
March 148:29 PM CDTEF1Franklin, MO19.8100$148,000
March 148:33 PM CDTEF1Franklin, MO5.6220$35,000
March 148:34 PM CDTEF3Baxter, AR to MO35.51,20034$7.0 million
March 148:49 PM CDTEF0Cedar, IA1.950
March 148:52 PM CDTEF2Franklin, MO17.8644$6.5 million
March 149:11 PM CDTEF4Larkin tornado, Arkansas and Missouri116.01,4005$2.8 million
March 149:11 PM CDTEF3Oregon, MO to AR57.2800$2.5 million
March 149:16 PM CDTEF2Saint Louis, MO20.7880$1.2 million
March 149:18 PM CDTEF2Jefferson, MO25.3850$905,000
March 149:36 PM CDTEF3Oregon, MO23.5800$800,000
March 149:38 PM CDTEF2Saint Louis, MO to IL11.01,320$1.1 million
March 149:52 PM CDTEF1Monroe, IL14.7275$150,000
March 1410:09 PM CDTEF1Hempstead, AR8.65252$500,000
March 1410:16 PM CDTEF3Independence, AR81.07003$300,000
March 1410:17 PM CDTEF1Clark, AR22.1150
March 1410:20 PM CDTEF3Reynolds, MO29.91,52532$5.0 million
March 1410:28 PM CDTEF3Carter, MO30.63252$3.5 million
March 1410:28 PM CDTEF1Saint Clair, IL6.8450$170,000
March 1410:28 PM CDTEF1Independence, AR3.6100
March 1410:30 PM CDTEF2Saint Clair, IL11.0700$960,000
March 1410:48 PM CDTEF1Audrain, MO6.8770$50,000
March 1411:11 PM CDTEF1Fayette, IL13.4400$110,000
March 1411:13 PM CDTEF4Diaz tornado, AR18.51,7602
March 1411:14 PM CDTEF2Humphreys, MS35.81,320
March 1411:15 PM CDTEF3Wayne, MO28.650011$4.5 million
March 1411:25 PM CDTEF2Bollinger, MO to IL33.1800$5.2 million
March 1411:27 PM CDTEF3Butler, MO17.93501$15 million
March 1411:39 PM CDTEF0Kendall, IL3.6125
March 1411:43 PM CDTEF1Jefferson, AR0.950
March 1411:47 PM CDTEF1Shelby, IL5.175
March 1411:50 PM CDTEF1Shelby, IL2.3100
March 1411:50 PM CDTEF2Woodruff, AR5.0200
March 1411:50 PM CDTEF1Stoddard, MO6.125$100,000
March 1411:53 PM CDTEF2Clay, AR9.9125$250,000
March 1411:57 PM CDTEF1Moultrie, IL4.9150
March 1412:01 AM CDTEF2Moultrie, IL12.6200
March 1412:03 AM CDTEF0Craighead, AR1.450$10,000
March 1412:03 AM CDTEF2Cumberland, IL12.93002
March 1412:05 AM CDTEF0DuPage, IL0.850
March 1412:05 AM CDTEF1Stoddard, MO4.650$500,000
March 1412:10 AM CDTEF2Jackson, IL15.2250$1.8 million
March 1412:10 AM CDTEF1Coles, IL0.675
March 1412:16 AM CDTEF2Craighead, AR13.81504$2.0 million
March 1412:17 AM CDTEF2Scott, MO6.4100$1.1 million
March 1412:18 AM CDTEF2Carroll, MS24.21,2003
March 1412:23 AM CDTEF0Poinsett, AR2.850$5,000
March 1412:40 AM CDTEF1Champaign, IL13.7450
March 1412:50 AM CDTEF1Edgar, IL6.4425
March 1412:56 AM CDTEF2Dunklin, MO19.4550$550,000

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.